# SDR SWAA2025060264393

- Difficulty date: April 26, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 57,136 hours, 34,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231ZF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO EXTENT OF THE DAMAGE FABRICATED NEW 241ZF FLOOR PANEL IAW SRM 53-00-50-2R-0.;[02] CORRECTION TO ITEM #1. CORRECT PANEL IS 231ZF.;[03] VERIFIED CORRECTIVE ACTION ITEM 1 AND 2.
